| Model Number |
A2020-120 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the heavily tortuous and heavily calcified lesion in the posterior tibial artery.The 2x120mm armada 14 balloon dilatation catheter (bdc) was advanced to the target lesion; however, resistance with the anatomy was felt and the balloon ruptured at 10 atmospheres during the first inflation.The procedure was successfully completed with a non-abbott balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.